# SDR DALA2024051705295

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON TIE TRACK LOCATED BETWEEN Y=1002 AND Y=1022 RH SIDE,  CORROSION LEVEL 2. TIE TRACK LOCATED BETWEEN Y=1002 AND Y=1022 RH SIDE WAS REPLACED PER B717 SRM 51-41-01-0G. (LP #0345653)
